# SDR SWAA2024122372913

- Difficulty date: November 30, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN LOWER AREA AROUND ACTUATOR SLAT 8 AT RT WING 2024-747923<[01] TOOL USED ON STEP 3: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 11-JUN-25.;[02] TOOL USED ON STEP 7: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 11-JUN-25.;[03] INSTALLED REPAIR PARTS [1]DOUBLER;[2] FILLER LOCATED ON EXTERNAL SKIN LOWER AREA AROUND ACTUATOR SLAT 8 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 AND B737-700 SRM 51-40-02-0G-0 SEE INDIVIDUALS SIGN OFF BELOW.;[04] JOB COMPLETED
